Research article

Characterizations for totally geodesic submanifolds of a $ K $-paracontact manifold

  • Received: 05 March 2021 Accepted: 26 April 2021 Published: 30 April 2021
  • MSC : 53C15, 53C44, 53D10

  • The aim of the present paper is to study pseudoparallel invariant submanifolds of a $ K $-paracontact metric manifold. We consider pseudoparallel, Ricci-generalized pseudoparallel and 2-Ricci generalized pseudo parallel invariant submanifolds of a $ K $-paracontact manifold and we obtain new results. We think contributes to providing some new and interesting results in the area of geometric structures on manifolds geometry.

    Citation: Mehmet Atçeken, Tuğba Mert. Characterizations for totally geodesic submanifolds of a $ K $-paracontact manifold[J]. AIMS Mathematics, 2021, 6(7): 7320-7332. doi: 10.3934/math.2021430

    Related Papers:

  • The aim of the present paper is to study pseudoparallel invariant submanifolds of a $ K $-paracontact metric manifold. We consider pseudoparallel, Ricci-generalized pseudoparallel and 2-Ricci generalized pseudo parallel invariant submanifolds of a $ K $-paracontact manifold and we obtain new results. We think contributes to providing some new and interesting results in the area of geometric structures on manifolds geometry.



    加载中


    [1] S. K. Hui, V. N. Mishra, T. Pal, Vandana, Some Classes of Invariant Submanifolds of $(LCS)_{n}$-Manifolds, Ital. J. Pure Appl. Math., 39 (2018), 359–372.
    [2] V. Venkatesha, S. Basavarajappa, Invariant Submanifolds of LP-Sasakian Manifolds, Khayyam J. Math., 6 (2020), 16–26.
    [3] S. Sular, C. Özgür, C. Murathan, Pseudoparallel Anti-Invaraint Submanifolds of Kenmotsu Manifolds, Hacettepe J. Math. Stat., 39 (2010), 535–543.
    [4] B. C. Montano, L. D. Terlizzi, M. M. Tripathi, Invariant Submanifolds of Contact $(\kappa, \mu)$-Manifolds, Glasgow Math. J., 50 (2008), 499–507. doi: 10.1017/S0017089508004369
    [5] M. S. Siddesha, C. S. Bagewadi, Invariant Submanifolds of $(\kappa, \mu)$-Contact Manifolds Admitting Quarter Symmetric Metric Connection, Int. J. Math. Trends Technol., 34 (2016), 48–53. doi: 10.14445/22315373/IJMTT-V34P511
    [6] S. Kaneyuki, F. L. Williams, Almost paracontact and parahodge Structures on Manifolds, Nagoya Math. J., 90 (1985), 173–187.
    [7] S. Zamkovoy, Canonical Connections on Paracontact Manifolds, Ann. Globanal Geom., 36 (2009), 37–60. doi: 10.1007/s10455-008-9147-3
    [8] B. C. Montano, I. K. Erken, C. Murathan, Nullity Conditions in Paracontact Geometry, Differ. Geom. Appl., 30 (2010), 79–100.
    [9] D. G. Prakasha, K. Mirji, On $(\kappa, \mu)$-Paracontact Metric Manifolds, Gen. Math. Notes., 25 (2014), 68–77.
    [10] M. Atçeken, Ü. Yildirim, S. Dirik, Semiparallel Submanifolds of a Normal Paracontact Metric Manifold, Hacet. J. Math. Stat., 48 (2019), 501–509.
    [11] D. E. Blair, T. Koufogiorgos, B. J. Papatoniou, Contact Metric Manifolds Satisfying a Nullity Condition, Israel J. Math., 91 (1995), 189–214. doi: 10.1007/BF02761646
    [12] Venkatesha, D. M. Naik, Cetain Results on K-Paracontact and ParaSasakian Manifolds, J. Geom., 108 (2017), 939–952. doi: 10.1007/s00022-017-0387-x
    [13] A. A. Shaikh, Y. Matsuyama, S. K. Hui, On invariant submanifolds of (LCS)n-manifolds, J. Egypt. Math. Soc., 24 (2016), 263–269. doi: 10.1016/j.joems.2015.05.008
    [14] S. K. Hui, S. Uddin, A. H. Alkhaldi, P. Mandal, Invariant submanifolds of generalized Sasakian-space-forms, Int. J. Geom. Methods Mod. Phys., 15 (2018), 1–21.
    [15] S. K. Hui, J. Roy, Invariant and anti-invariant submanifolds of special quasi-Sasakian manifolds, J. Geom., 109 (2018), 37. doi: 10.1007/s00022-018-0442-2
    [16] S. K. Hui, L. I. Piscoran, T. Pal, Invariant submanifolds of (LCS)n-manifolds with respect to quarter symmetric metric connection, Acta Math. Univ. Comenianae, 87 (2018), 205–221.
    [17] S. Büyükkütük, I. Kişi, V. N. Mishra, G. Oztürk, Some Characterizations of Curves in Galilean 3-Space $\mathbb{G}_{3}$, Facta Univ., Ser.: Math. Inf., 31 (2016), 503–512.
    [18] L. I. Pişcoran, V. N. Mishra, Projectively flatness of a new class of $\left(\alpha, \beta\right) $-metrics, Georgian Math. J., 26 (2019), 133–139. doi: 10.1515/gmj-2017-0034
    [19] V. Deepmala, K. Drachal, V. N. Mishra, Some algebro-geometric aspects of spacetime c-boundary, Math. Aeterna, 6 (2016), 561–572.
    [20] K. Drachal, K. Vandana, Some algebraic aspects of the gluing of differential spaces, Georgian Math. J., 27 (2020), 355–360. doi: 10.1515/gmj-2018-0039
    [21] L. I. Pişcoran, V. N. Mishra, $S-$curvature for a new class of $(\alpha, \beta)$-metrics, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 111 (2017), 1187–1200. doi: 10.1007/s13398-016-0358-3
    [22] L. I. Pişcoran, V. N. Mishra, The variational problem in Lagrange spaces endowed with a special type of $\left(\alpha, \beta\right) $-metrics, Filomat, 32 (2018), 643–652. doi: 10.2298/FIL1802643P
    [23] S. K. Hui, V. N. Mishra, A. Patra, Examples of Gradient Ricci Solitons on 4-Dimensional Riemannian Manifold, Modell. Appl. Theory, 1 (2016), 23–27.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2004) PDF downloads(119) Cited by(2)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog